# SDR MASA200600412

- Difficulty date: February 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 6,584 hours, 4,049 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7285 IAD - OUTBOARD SPOILERON AND OUTBOARD FLIGHT SPOILER FAULT.  MAINTENANCE RESET SSCU, FAULTS CLEARED.
